# SDR C2XA05CL006

- Difficulty date: January 22, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 10,302 hours, 7,825 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT NR 2139 - AFTER TAKEOFF, THE CREW GOT THE LAVATORY SMOKE INDICATION ON THE EICAS WITH A NOTICABLE SMOKE SMELL.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND DE-ICING FLUID IN THE BLEED SYSTEM.  CLEARED DE-ICING FLUID FROM BLEED SYSTEM.  ALL OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
